# SDR C2XA07IA008

- Difficulty date: January 3, 2007
- Submitted: January 7, 2007
- Operation: Air carrier
- Aircraft: N11155
- Make and model: Emb EMB-145XR
- Aircraft serial: 145782
- Aircraft time: 8,497 hours, 4,469 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 3801D2MODA
- Part serial: 1295
- Condition: Malfunctioned
- Location: Window Heat
- Part time: 8,497 hours, 4,469 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H, A

## Discrepancy

IAH FLIGHT 2196, THE CREW REPORTED A WINDSHIELD 2 HEAT FAIL MESSAGE FOLLOWED BY A SMOKE SMELL IN THE COCKPIT.  THE CREW DEACTIVATED THE F/O'S WINDSHIELD HEAT, AND THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE F/O'S WINDSHIELD HEAT CONTROLLER, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
